PLEASE SOME ONE HELP!!!
I HAVE BEEN TAKEN XANAX FOR ABOUT A YEAR TO HELP CALM MYSELF AND SLEEP. I SARTED WITH .50 MG A NIGHT AND EVENTUALLY GOT UP TO 2 MG PER NIGHT TO SLEEP. I STARTED TO HAVE A TOLERANCE AND DESIDED THAT WAS TIME TO QUIT. I AM NOW DOWN TO 1 MG, AND I AM STILL TRYING TO ET OFF THESE MEDS. I ALSO TAKE ELEVIL TO HELP ME CALM DOWN. I HAVE BEEN TRYING TO WEANING MYSELF OFF, BUT IT IS A HARD BATTLE. I STARTED TO HAVE REALLY BAD HEADACHES MIGRANES AT THAT. I BEEN SEEING MANY DOCTORS ABOUT THESE HEADACHES EVEN A HEAD SPECIALIST AND IT SEEM LIKE IT DIDN'T HELP. CAN SOME PLEASE SEND ME SOMETHING OR RECOMMEND HOW DO I GET OFF THIS STUFF SAFELY. AND DO YALL THINK THE HEADACHES CAN BE CAUSE BY WITHDRAWALS FROM THE XANAX. PLEASE HELP...
Dr. Heather Ashton is the expert in tapering off of Xanax. Here is her site address: http://www.benzo.org.uk/manual/bzcha01.htm.
You can find exact taper schedules, forums, faq's and a "contact us" email that they actually respond to most of the time. I am going through the same and her taper schedules come highly recommended to minimize WD symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.